# SDR CHQA20140203038

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 30,790 hours, 26,842 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,930 hours, 27,316 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312091
- Condition: Faulty
- Location: Nr 2
- Part time: 28,705 hours, 23,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THEY RECEIVED A LAVATORY SMOKE INDICATION DURING FLIGHT & A FOUL SMELL WAS PRESENT IN THE AFT PORTION OF THE ACFT.  NO VISIBLE SMOKE WAS PRESENT..  THE MESSAGE CLEARED ON ITS OWN. THE ACFT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  PERFORMED THE ASSOCIATED FAULT ISOLATION MANUAL TASK WITH NO ODORS OR DEFECTS NOTED.  THE ACFT WAS FOUND SAFE FOR FERRY FLIGHT TO KSDF FOR FURTHER  TROUBLESHOOTING.  THERE WERE NO INCIDENTS DURING THE FERRY FLIGHT, REPLACED THE NR 2 ENG.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
